# SDR SWAA2016031649957

- Difficulty date: February 22, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65C25916
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON NOSE RIB IS CRACKED OTBD NR 3 HINGE.  R & R AILERON ASSEMBLY IAW MM.
